# SDR ASAA0480063

- Difficulty date: January 31, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90431R3
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FILGHT, FOUND LEFT AFT LAVATORY SMOKE DETECTOR CAUSED FALSE CHIME ALARM.  REPLACED DETECTOR.  CHECKED OK.  (M)
